# SDR SWAA2013061817290

- Difficulty date: June 11, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 48,316 hours, 28,081 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 147A5615
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT PYLON FIXED UPPER T/E PANEL SUPPORT CHANNEL BROKEN.  R & R SUPPORT CHANNEL IAW SRM.
